# SDR DALA2018043002973

- Difficulty date: April 28, 2018
- Submitted: May 1, 2018
- Operation: Air carrier
- Aircraft: N196DN
- Make and model: Boeing 767332
- Aircraft serial: 28453
- Aircraft time: 94,848 hours, 13,641 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD MID LAVATORY EMERGENCY LIGHTS ARE INOPERATIVE. REPLACED THE WIRE RUN FROM SIDEWALL TO RIGHT FORWARD MID LAVE FLOOR.  SYSTEM OPERATION IS NORMAL.
